MathSciNet Relay Station
MathSciNet bibliographic data
MR896878 (88g:32040) 32G15 (30F10 57M99)
Ivanov, N. V. Complexes of curves and Teichmüller modular groups. (Russian) Uspekhi Mat. Nauk 42 (1987), no. 3(255), 49–91, 255.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement